Shock Oscillations on Biconvex Aerofoils

S. Raghunathan, M.A. Gillan, Richard Cooper, R.D. Mitchell, Jonathan Cole

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalAerospace Science and Technology
Volume3 (1)
Issue number1
Publication statusPublished - Jan 1999

Cite this

Raghunathan, S., Gillan, M. A., Cooper, R., Mitchell, R. D., & Cole, J. (1999). Shock Oscillations on Biconvex Aerofoils. Aerospace Science and Technology, 3 (1)(1), 1-9.